# SDR DALA2024020201498

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 112,149 hours, 16,530 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: No Indication
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 196 1R ENTRY DOOR NOT SHOWING ARMED LIGHT ILLUMINATED ON FWD FLIGHT ATTENDANT PANEL OR ON DOOR ITSELF. CORRECTIVE ACTION: PERFOMED INSPECTION OF VISUAL INDICATION OF THE SLIDE GIRT BAR OF DOOR 1R. YELLOW INDICATION ITS OK. (5037894)
